# SDR USAA2013121600015

- Difficulty date: December 13, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 57,749 hours, 21,417 cycles
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK3
- Part serial: SAD061028
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 16,139 hours, 8,625 cycles
- Component: Engine, Iae
- Component part number: V2527A5
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAILURE AND SHUTDOWN ON DESCENT INTO IAH.  RELIGHT ATTEMPTED, UNSUCESSFUL AND ENGINE SECURED FOR LANDING.  PERFORMED IAW A320 TSM 71-00-00-810-808-A.  REPLACED E1 VSV ACTUATOR, REPLACED 10TH STAGE SOLENOID VALVE.
